MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: device remains implanted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that a patient presenting with an internal iliac artery aneurysm was treated with a gore excluder iliac branch endoprosthesis.On an unknown date, the patient presented with a type ib endoleak and aneurysm enlargement.The patient was treated with an additional iliac branch component which was completed with a gore viabahn vbx balloon expandable endoprosthesis.The aneurysm was successfully excluded at the end of the procedure.Imaging is not available.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a patient presenting with an internal iliac artery aneurysm was treated with a gore® excluder® iliac branch endoprosthesis and a gore® excluder® aaa endoprosthesis.On the same day, the patient presented with a type ib endoleak and aneurysm enlargement.The patient was treated with an additional iliac branch component which was completed with a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) inserted through the right axillary artery.After cannulation, a 8f cook flexor introducer sheath was inserted: the bxa117902e device could not advance through the introducer sheath and had to be exchanged with an 8lx79 config vbx, which was correctly advanced and deployed.The aneurysm was successfully excluded at the end of the procedure.Imaging is not available.
 
Additional Manufacturer Narrative
Product brand name changed.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17711373
Report Number3007284313-2023-02750
Device Sequence Number11299969
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public(01)00733132618682
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Catalogue NumberPLC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/11/2023
03/07/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/11/2023
03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHES
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age81 YR
Patient SexMale